Volume 3, issue 1 (2003)

Download this article
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Torsion in Milnor fiber homology

Daniel C Cohen, Graham Denham and Alexander I Suciu

Algebraic & Geometric Topology 3 (2003) 511–535
Bibliography
1 D Arapura, Geometry of cohomology support loci for local systems I, J. Algebraic Geom. 6 (1997) 563 MR1487227
2 T G Berry, Infinitesimal deformations of cyclic covers, Acta Cient. Venezolana 35 (1984) 177 MR778067
3 D C Cohen, Monodromy of fiber-type arrangements and orbit configuration spaces, Forum Math. 13 (2001) 505 MR1830245
4 D C Cohen, Triples of arrangements and local systems, Proc. Amer. Math. Soc. 130 (2002) 3025 MR1908926
5 D C Cohen, A I Suciu, On Milnor fibrations of arrangements, J. London Math. Soc. $(2)$ 51 (1995) 105 MR1310725
6 D C Cohen, A I Suciu, The braid monodromy of plane algebraic curves and hyperplane arrangements, Comment. Math. Helv. 72 (1997) 285 MR1470093
7 D C Cohen, A I Suciu, Homology of iterated semidirect products of free groups, J. Pure Appl. Algebra 126 (1998) 87 MR1600518
8 D C Cohen, A I Suciu, Characteristic varieties of arrangements, Math. Proc. Cambridge Philos. Soc. 127 (1999) 33 MR1692519
9 G Denham, The Orlik–Solomon complex and Milnor fibre homology, Topology Appl. 118 (2002) 45 MR1877715
10 A Dimca, A Némethi, Hypersurface complements, Alexander modules and monodromy, from: "Real and complex singularities", Contemp. Math. 354, Amer. Math. Soc. (2004) 19 MR2087802
11 A Dimca, S Papadima, Hypersurface complements, Milnor fibers and higher homotopy groups of arrangments, Ann. of Math. $(2)$ 158 (2003) 473 MR2018927
12 A Libgober, On the homology of finite abelian coverings, Topology Appl. 43 (1992) 157 MR1152316
13 A Libgober, S Yuzvinsky, Cohomology of the Orlik–Solomon algebras and local systems, Compositio Math. 121 (2000) 337 MR1761630
14 D Matei, A I Suciu, Hall invariants, homology of subgroups, and characteristic varieties, Int. Math. Res. Not. (2002) 465 MR1884468
15 D G Northcott, Affine sets and affine groups, London Mathematical Society Lecture Note Series 39, Cambridge University Press (1980) MR569353
16 P Orlik, H Terao, Arrangements of hyperplanes, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Springer (1992) MR1217488
17 R Randell, Homotopy and group cohomology of arrangements, Topology Appl. 78 (1997) 201 MR1454600
18 R Randell, Morse theory, Milnor fibers and minimality of hyperplane arrangements, Proc. Amer. Math. Soc. 130 (2002) 2737 MR1900880
19 M Sakuma, Homology of abelian coverings of links and spatial graphs, Canad. J. Math. 47 (1995) 201 MR1319696
20 A I Suciu, Fundamental groups of line arrangements: enumerative aspects, from: "Advances in algebraic geometry motivated by physics (Lowell, MA, 2000)", Contemp. Math. 276, Amer. Math. Soc. (2001) 43 MR1837109
21 A I Suciu, Translated tori in the characteristic varieties of complex hyperplane arrangements, Topology Appl. 118 (2002) 209 MR1877726